Jump to ContentJump to Main Navigation

Journal für die reine und angewandte Mathematik

Managing Editor: Weissauer, Rainer

Ed. by Colding, Tobias / Cuntz, Joachim / Huybrechts, Daniel / Hwang, Jun-Muk

12 Issues per year


IMPACT FACTOR increased in 2014: 1.432
Rank 22 out of 310 in category Mathematics in the 2014 Thomson Reuters Journal Citation Report/Science Edition

SCImago Journal Rank (SJR) 2014: 3.585
Source Normalized Impact per Paper (SNIP) 2014: 1.745
Impact per Publication (IPP) 2014: 1.262

Mathematical Citation Quotient (MCQ) 2014: 1.27

VolumeIssuePage

Issues

L2-homology for von Neumann algebras

Alain Connes / Dimitri Shlyakhtenko

Citation Information: Journal für die reine und angewandte Mathematik. Volume 2005, Issue 586, Pages 125–168, ISSN (Online) 1435-5345, ISSN (Print) 0075-4102, DOI: 10.1515/crll.2005.2005.586.125, November 2005

Publication History

Published Online:
2005-11-23

Citing Articles

Here you can find all Crossref-listed publications in which this article is cited. If you would like to receive automatic email messages as soon as this article is cited in other publications, simply activate the “Citation Alert” on the top of this page.

[1]
Alin Galatan and Sorin Popa
Journal of the Institute of Mathematics of Jussieu, 2015, Page 1
[2]
Jesse Peterson
Inventiones mathematicae, 2009, Volume 175, Number 2, Page 417
[3]
Vadim Alekseev
Journal of Functional Analysis, 2014, Volume 267, Number 11, Page 4264
[4]
Jiren Zhou
Journal of Mathematical Analysis and Applications, 2014, Volume 410, Number 2, Page 859
[5]
Julien Bichon
Compositio Mathematica, 2013, Volume 149, Number 04, Page 658
[6]
Vadim Alekseev and David Kyed
Journal of Functional Analysis, 2012, Volume 263, Number 4, Page 1103
[7]
Benoît Collins, Johannes Härtel, and Andreas Thom
Comptes Rendus Mathematique, 2009, Volume 347, Number 5-6, Page 271
[8]
A. Guionnet and D. Shlyakhtenko
Journal of Functional Analysis, 2007, Volume 251, Number 2, Page 738

Comments (0)

Please log in or register to comment.